Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

Instantons, double wells and large deviations


Author: Barry Simon
Journal: Bull. Amer. Math. Soc. 8 (1983), 323-326
MSC (1980): Primary 35P15, 81H99; Secondary 60J65
DOI: https://doi.org/10.1090/S0273-0979-1983-15104-2
MathSciNet review: 684899
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1980): 35P15, 81H99, 60J65

Retrieve articles in all journals with MSC (1980): 35P15, 81H99, 60J65


Additional Information

DOI: https://doi.org/10.1090/S0273-0979-1983-15104-2